# SDR N6WA2025040902

- Difficulty date: April 9, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RH FLOOR SEAT RAIL BETWEEN FS469 - FS545.    REMOVED AND REPLACED THE RH FLOOR SEAT RAIL BETWEEN FS469 - FS545 IAW CRJ SRM 51-40-11.
